MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL

CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare (gehc) reported a field modification for this heater door issue per 21 cfr 806 on 22-oct-2024.The fda recall number is z-0047-2025 & z-0048-2025.Customers were sent a letter explaining the issue and instructions for inspecting, installing, and tightening the screw that secures the heater door.Gehc will replace all affected units.Block a: no report of patient involvement.Legal manufacturer: gehc trout, 3114 n grandview blvd, usa, waukesha, wi 53188.
 
Event or Problem Description
This unit was identified as having an issue with the heater door that indicates it may be impacted by the issue being addressed as part of correction and removal initiated by ge healthcare (gehc) on 22-oct-2024 (z-0047-2025 & z-0048-2025).There was no patient involvement.

Brand Name
GIRAFFE OMNIBED CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key25124440
Report Number3008729547-2026-00038
Device Sequence Number15618566
Product Code FMZ
UDI-Device Identifier00840682116862
UDI-Public(01)00840682116862(11)221126
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0047-2025 & Z-0048-202
Patient Sequence Number1
Patient SexUnknown